# SDR ASAA2013040394334

- Difficulty date: April 3, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 23,713 hours, 7,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EXIT/SALIDA SIGN ON AFT SIDE OF WINDOW EXIT INDICATOR FELL OFF DURING TAKEOFF.   REINSTALLED EXIT/SALIDA SIGN AFT SIDE ISLE CEILING EXIT MARKER.
